Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 168, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 3, 2005, 12:56 PM CDT for Rush County, Kansas. It was in force for 64 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2005, 12:56 PM CDT (17:56 UTC)
- Expired
- Jul 3, 2005, 2:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
County Rush County, KS
The radar
The Dodge City radar (KDDC), 103 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 1:00 PM CDT | HAIL 0.88 | Hargrave, KS | |
| Jul 3, 1:15 PM CDT | HAIL 1.75 | La Crosse, KS | |
| Jul 3, 1:30 PM CDT | HAIL 2.75 | 4 Nw Bison, KS | |
| Jul 3, 1:30 PM CDT | TORNADO | 6 N Otis, KS | BRIEF TOUCHDOWN. REPORT RECEIVED FROM KSNW. |
| Jul 3, 1:55 PM CDT | HAIL 2.75 | Otis, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 7:45 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Jul 3, 12:45 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 5.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 815 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 031757 SVRDDC KSC165-031900- /O.NEW.KDDC.SV.W.0168.050703T1756Z-050703T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 1256 PM CDT SUN JUL 3 2005 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... RUSH COUNTY IN CENTRAL KANSAS. * UNTIL 200 PM CDT * AT 1255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LA CROSSE...MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF RUSH COUNTY... LA CROSSE... BISON... SHAFFER... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING WAS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3868 9956 3836 9957 3835 9906 3868 9904 $$ FINCH
3 follow-up statements
000 WWUS53 KDDC 031808 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 108 PM CDT SUN JUL 3 2005 KSC165-031900- /O.CON.KDDC.SV.W.0168.000000T0000Z-050703T1900Z/ RUSH KS- 108 PM CDT SUN JUL 3 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR RUSH COUNTY UNTIL 200 PM CDT... AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LA CROSSE...AND MOVING EAST AT 25 MPH. AT 100 PM THE PUBLIC REPORTED NICKEL SIZE HAIL AT HARGRAVE. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR SOUTHWESTERN KANSAS. LAT...LON 3868 9956 3836 9957 3835 9906 3868 9904 $$ & GERARD
000 WWUS53 KDDC 031817 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 117 PM CDT SUN JUL 3 2005 KSC165-031900- /O.CON.KDDC.SV.W.0168.000000T0000Z-050703T1900Z/ RUSH KS- 117 PM CDT SUN JUL 3 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR RUSH COUNTY UNTIL 200 PM CDT... AT 116 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LA CROSSE...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF RUSH COUNTY... LA CROSSE... LORETTA... TIMKEN... OTIS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR SOUTHWESTERN KANSAS. LAT...LON 3868 9956 3836 9957 3835 9906 3868 9904 $$ FINCH
000 WWUS53 KDDC 031839 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 137 PM CDT SUN JUL 3 2005 KSC165-031900- /O.CON.KDDC.SV.W.0168.000000T0000Z-050703T1900Z/ RUSH KS- 137 PM CDT SUN JUL 3 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR RUSH COUNTY UNTIL 200 PM CDT... ...A TORNADO WARNING IS ALSO IN EFFECT FOR EASTERN RUSH COUNTY UNTIL 2 PM... AT 133 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BISON...AND MOVING EAST AT 30 MPH. AT 130 PM A TRAINED WEATHER SPOTTER REPORTED BASEBALL SIZED HAIL 4 MILES NORTHWEST OF BISON. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3868 9956 3836 9957 3835 9906 3868 9904 $$ & FINCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 11:25 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 3, 11:25 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE DODGE CITY KS 1125 AM CDT SUN JUL 3 2005 .DISCUSSION... THIS AFTERNOON AND TONIGHT... ...SIGNIFICANT SEVERE WX EVENT EXPECTED FOR SOUTHWEST KANSAS... A REGIONAL OUTBREAK OF SEVERE WEATHER IS EXPECTED TO IMPACT MUCH OF SOUTHWEST KANSAS THIS AFTERNOON AND TONIGHT. 12Z UPPER AIR ANALYSIS SHOWED A STRONG 200-250MB JET (60 TO 80KTS) NOSING INTO THE SOUTHERN ROCKIES. THIS CAN BE SEEN AS WELL ON WATER VAPOR LOOP. ANOTHER UPPER JET WAS LOCATED ACROSS THE DAKOTAS. A FAVORABLE COUPLED JET STREAK STRUCTURE APPEARS EVIDENT, WHICH WOULD SUPPORT INCREASED DEEP TROPOSPHERIC UPWARD MOTION ON THE HIGH PLAINS. 15Z SURFACE MAP SHOWED IMPRESSIVE UPPER 60S TO NEAR 70 DEWPOINTS ADVECTING NORTHWESTWARD TOWARDS THE OK-KS STATE BORDER. AN OLD OUTFLOW BOUNDARY WAS STILL SOMEWHAT APPARENT OVER NORTHWEST OKLAHOMA. OUR LOCAL SHORT-FUSE COMPOSITE TOOL SHOWS AN IMPRESSIVE AREA OF PERSISTENT MOISTURE CONVERGENCE...WHERE THE REMNANT OUTFLOW BOUNDARY INTERSECTS AN INCREASINGLY CONVERGENT DRYLINE...JUST AHEAD OF THE APPROACHING UPPER JET STREAK. WITH UPPER 60S DEWPOINTS AND TEMPERATURES REACHING THE MID-UPPER 90S BY LATE AFTERNOON, EXTREME CONVECTIVE INSTABILITY WILL BE PRESENT ACROSS ALL OF SOUTHWEST KANSAS WITH SURFACE BASED CAPES MAXED OUT IN THE 4000-5000 J/KG RANGE. FARTHER NORTH, THE ADVANCING COLD FRONT WILL BE PUSHING INTO NORTHWEST KANSAS LATE THIS AFTERNOON. THE MORNING WARM ADVECTION THUNDERSTORM ACTIVITY IN NORTHWEST KANSAS CONTINUED TO MOVE EAST, ALSO LEAVING OUT AN OUTFLOW BOUNDARY. THERE WILL BE TWO AREAS OF CONCERN FOR SIGNIFICANT SEVERE WEATHER, INITIALLY. THE FIRST BEING IN FAR SOUTHWEST KANSAS FROM HUGOTON TO SYRACUSE EAST TO ROUGHLY CIMARRON TO MEADE...IN THE AREA OF MAXIMIZED CONVERGENCE NEAR DRYLINE/OUTFLOW BOUNDARY INTERSECTION. RAPID SEVERE THUNDERSTORM DEVELOPMENT IS EXPECTED WITH AT LEAST ONE SIGNIFICANT SUPERCELL POSSIBLE, CAPABLE OF PRODUCING BASEBALL SIZE HAIL, EXTREMELY STRONG WINDS TO 80 MPH, AND TORNADOES. THE SECOND AREA OF CONCERN WILL BE WITH THE COLD FRONT FARTHER NORTH. STORMS WILL DEVELOP IN MORE OF A CLUSTERED MODE, WITH EMBEDDED SUPERCELLS, INITIALLY. LARGE HAIL TO BASEBALL SIZE AS WELL AS DESTRUCTIVE WINDS TO 80MPH, AND AN ISOLATED TORNADO ARE POSSIBLE AS WELL...INITIALLY ALONG AND NORTH OF I-70 LATE THIS AFTERNOON...THEN SPREADING SOUTH AS A VERY WELL ORGANIZED FORWARD PROPAGATING MCS, OVERTAKING MUCH OF SOUTHWEST KANSAS. THERE IS THE LIKELIHOOD OF A WIDESPREAD DAMAGING WIND EVENT WITH THIS FORWARD PROPAGATING MCS THIS EVENING, MAINLY FROM 7PM TO MIDNIGHT. THE 12KM NAM HAS BEEN AMAZINGLY CONSISTENT IN SHOWING THIS SCENARIO OVER THE PAST SEVERAL RUNS. THE 00Z/3 EXPERIMENTAL 4KM WRF ON THE WEB ALSO SHOWS A COHERENT FORWARD PROPAGATING MCS. WILL UPDATE THE HWO FOR A LITTLE MORE DETAILED WORDING, MENTIONING VERY LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WIND THREAT TO 80 MPH, AS WELL AS ISOLATED TORNADOES. UMSCHEID
Hazardous weather outlook, Jul 3, 12:32 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1232 PM CDT SUN JUL 3 2005 KSZ030-031-043>046-061>066-074>081-084>090-041000- BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON- HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT- RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO- 1232 PM CDT (1132 AM MDT) SUN JUL 3 2005 .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER FOR ALL OF SOUTHWEST KANSAS THIS AFTERNOON AND TONIGHT. THE POTENTIAL EXISTS FOR A WIDESPREAD REGIONAL OUTBREAK OF LARGE HAIL AND DAMAGING TO DESTRUCTIVE STRAIGHT LINE WINDS. THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ALONG THE I-70 CORRIDOR EARLY THIS AFTERNOON FROM WAKEENEY TO HAYS. THESE STORMS WILL INCREASE IN COVERAGE AND INTENSITY BY LATE THIS AFTERNOON. ANOTHER AREA OF RAPID SEVERE THUNDERSTORM DEVELOPMENT IS EXPECTED FARTHER SOUTH FROM LAKIN TO HUGOTON EAST TO THE CIMARRON AND MEADE AREAS. THE ATMOSPHERIC CONDITIONS OF STRONG UPPER LEVEL WINDS AND EXTREME INSTABILITY SUPPORT STRONG SUPERCELL THUNDERSTORMS, INITIALLY, WITH VERY LARGE HAIL TO THE SIZE OF BASEBALLS POSSIBLE ALONG WITH DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MPH. AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE. BY MID-EVENING, A LINE OF POTENTIALLY VERY SEVERE THUNDERSTORMS IS EXPECTED MOVE THROUGH THE AREAS OF SOUTHWEST KANSAS MAINLY EAST OF GARDEN CITY TO LIBERAL. SOME OF THE LARGER COMMUNITIES OF SOUTHWEST KANSAS VULNERABLE TO DANGEROUS SEVERE THUNDERSTORMS INCLUDE CIMARRON, MEADE, DODGE CITY, ASHLAND, JETMORE, LARNED, KINSLEY, PRATT, AND MEDICINE LODGE. STAY TUNED TO YOUR FAVORITE SOURCE FOR SEVERE WEATHER INFORMATION, AS WEATHER CONDITIONS CAN CHANGE VERY RAPIDLY OVER A SHORT PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FAVORABLE ENVIRONMENT FOR EVENING AND OVERNIGHT THUNDERSTORM CLUSTERS WILL CONTINUE THROUGH WEDNESDAY. DAMAGING WIND AND HAIL ARE POSSIBLE WITH SOME OF THE THUNDERSTORMS. .SPOTTER ACTIVATION STATEMENT... SPOTTERS ARE EXPECTED TO BE NEEDED OVER ALL OF SOUTHWEST KANSAS AFTER 4PM CDT. UMSCHEID
In the hours before
Special weather statement, Jul 3, 7:47 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 747 AM CDT SUN JUL 3 2005 KSZ030-031-043>046-031800- ELLIS-LANE-NESS-RUSH-SCOTT-TREGO- 747 AM CDT SUN JUL 3 2005 ...SEVERE THUNDERSTORM WATCH #587 IS IN EFFECT UNTIL 1 PM CDT FOR THE FOLLOWING KANSAS COUNTIES... ELLIS...LANE...NESS...RUSH...SCOTT...AND TREGO. HAIL TO 2 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES. RITTERLING
Local storm report, Jul 3, 8:10 AM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
810 AM CDT SUN JUL 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HAIL SCOTT STATE LAKE 38.68N 100.92W
07/03/2005 0.88 INCH SCOTT KS LAW ENFORCEMENT
&&
LEELocal storm report, Jul 3, 12:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1233 PM CDT SUN JUL 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL 17 SSE COLLYER 38.81N 100.00W
07/03/2005 0.75 INCH TREGO KS PUBLIC
0202 AM HAIL 4 ESE PENDENNIS 38.63N 100.26W
07/03/2005 0.75 INCH LANE KS PUBLIC
0210 AM HAIL 4 SW UTICA 38.60N 100.22W
07/03/2005 0.75 INCH NESS KS PUBLIC
&&
LEELocal storm report, Jul 3, 12:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE
1234 PM CDT SUN JUL 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HAIL 12 NNE ELLIS 39.10N 99.47W
07/02/2005 0.75 INCH ELLIS KS PUBLIC
1000 PM HAIL 3 N HAYS 38.92N 99.32W
07/02/2005 0.75 INCH ELLIS KS LAW ENFORCEMENT
1250 AM HAIL 17 SSE COLLYER 38.81N 100.00W
07/03/2005 0.75 INCH TREGO KS PUBLIC
0202 AM HAIL 4 ESE PENDENNIS 38.63N 100.26W
07/03/2005 0.75 INCH LANE KS PUBLIC
0210 AM HAIL 4 SW UTICA 38.60N 100.22W
07/03/2005 0.75 INCH NESS KS PUBLIC
0339 AM TSTM WND GST LARNED 38.18N 99.10W
07/03/2005 65 MPH PAWNEE KS BROADCAST MEDIA
REPORTED BY KSNW WEATHER LAB
0740 AM HAIL SCOTT STATE LAKE 38.68N 100.92W
07/03/2005 0.88 INCH SCOTT KS LAW ENFORCEMENT
&&
LEELocal storm report, Jul 3, 12:47 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1247 PM CDT SUN JUL 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL 18 S WAKEENEY 38.76N 99.88W
07/03/2005 1.25 INCH TREGO KS TRAINED SPOTTER
&&
LEELocal storm report, Jul 3, 12:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1250 PM CDT SUN JUL 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM HAIL CEDAR BLUFF 38.78N 99.73W
07/03/2005 1.75 INCH TREGO KS LAW ENFORCEMENT
&&
LEEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:59 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 46 min |
| Jul 2, 9:41 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 39 min |
| Jul 3, 12:14 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 61 min |
| Jul 3, 1:59 AM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 46 min |
| Jul 3, 2:36 AM CDT | Severe Thunderstorm Warning | DDC | Rush | 41 min |
| Jul 3, 3:47 AM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 43 min |
| Jul 3, 7:24 AM CDT | Severe Thunderstorm Warning | DDC | Scott | 36 min |
| Jul 3, 12:26 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 49 min |
| Jul 3, 1:01 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 55 min |
| Jul 3, 1:24 PM CDT | Tornado Warning | DDC | Rush | 40 min |
| Jul 3, 2:01 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 29 min |
| Jul 3, 3:47 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 61 min |
| Jul 3, 4:18 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman | 57 min |
| Jul 3, 4:33 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 72 min |
| Jul 3, 5:09 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 51 min |
| Jul 3, 6:00 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 45 min |
| Jul 3, 6:14 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 46 min |
| Jul 3, 6:45 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 60 min |
| Jul 3, 6:47 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 73 min |
| Jul 3, 6:53 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 67 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.